# SDR REXA2015041500411

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 22,193 hours, 19,638 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILED AT TAKEOFF 170KT AT 20 DEGREES AT 1.5 MIN.  RETURNED TO FIELD.  PERFORMED RESET & MESSAGE CLEARED.   TROUBLESHOT IAW 27-50-00.  R & R FECU IAW AMM 27-51-05.  ALL CHECKED GOOD.
